# SDR 95ZZZM347

- Difficulty date: January 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937VV
- Make and model: Doug DC-9-32
- Aircraft serial: 45774
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fs 1019
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FLORIDA, CORROSION WAS FOUND UNDER THE NUTPLATES ON THE FLOOR FRAME AT FS 1019 PRESSURE DOME.  FABRICATED AND INSTALLED PRESSURE DOME FLOOR FRAME REPAIRS IAW DC9 SRM 53-05 AND 51-10-3.  N/R NR 027N1/0643.
